MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR AND REDI-PAK¿ PRECONNECT SYSTEM; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR AND REDI-PAK¿ PRECONNECT SYSTEM; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number 11996-000017
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that during a patient event their device was unable to detect the connection of the defibrillation electrodes.Another set of electrodes were used successfully.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however, there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
In compliance with regulation (eu) 2016/679 of the european parliament and of the council, stryker collects only essential and relevant patient information necessary for regulatory purposes, ensuring that no data capable of identifying a person, directly or indirectly, is gathered.Patient fields in which information is not requested or provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Additional Manufacturer Narrative
Stryker evaluated the returned electrodes and was unable to verify or duplicate the reported issue.The electrodes performed correctly during testing and no damage was observed.The cause of the reported issue could not be conclusively determined.Stryker archived the returned electrodes.
 
Event or Problem Description

Brand Name
EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR AND REDI-PAK¿ PRECONNECT SYSTEM
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key24304948
Report Number0003015876-2026-00288
Device Sequence Number20162269
Product Code MKJ
UDI-Device Identifier00883873784969
UDI-Public00883873784969
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000017
Device Lot Number505257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown